# SDR DALA2021101806401

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 103,794 hours, 16,032 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 SLIDE INDICATOR LIGHT INOP OR DAMAGED LOCATIONS:607 CORRECTIVE ACTION: ADJUSTED LIGHT SOCKET. NOW OPS NORMAL. (1987054)
